# SDR 20000831SH012

- Difficulty date: August 3, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N8260Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050249
- Engine: Cont IO470S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Condition: Leaking
- Component: Fuel Inj Pump
- Component part number: 6462129A7
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POST-FLIGHT SECURING OF ACFT, PILOT NOTICED FUEL DRIPPING FROM LT COWL FLAP OPENING.  INVEST REVEALED FUEL COMING FROM ENGINE DRAIN LINE TRACED TO THE FUEL INJECTION PUMP.  SELECTING THE OFF POSITION OF THE FUEL SELECTOR VALVE RELIEVED THE FUEL TANK HEAD PRESSURE FROM THE SYSTEM AS THIS WOULD CAUSE THE LEAK TO STOP.  BEFORE REPLACING THE PUMP, A GROUND RUN WAS PERFORMED TO SEE IF FUEL WAS BEING LOST IN-FLIGHT.  NONE WAS OBSERVED.  THE PILOT INDICATED THE ENGINE PERFORMED NORMALLY DURING THE LAST FLIGHT, SO THE QUESTION AS TO WHETHER OR NOT AIR WAS BEING DRAWN INTO THE SYSTEM REMAINED UNANSWERED.  FUEL INJECTION PUMP REPLACED.  (X)
